Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suggest treatment for allergic skin rash at base of the hair line

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6181 Questions
Question
A itchie ranch at the base of my hair line scalp and little on my neck rash
Using cortizone 10 as of yesterday
Posted Sun, 24 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Chobufo Ditah 6 hours later
Brief Answer:
see below!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this itchy rash that you have reported. Seen the fact that it is not on the same part of the body, it may represent an allergy. Check and see if there is anything new that you have been in contact with recently.

I will suggest you continue with the trial of cortisone. Symptom should improve significant within a few days. Should this not be the case, I will suggest that you send an image of this rash to me for inspection as it could represent other infection types especially fungal.

In all, possible allergy. Should respond to cortisone cream. if failure to do so, please send a photo image for further inspection and more insights into the possible cause and management.

I hope this helps. I wish you well. Thank you so much for trusting us with your health query this day. Feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor